# SDR REXA2017032900420

- Difficulty date: March 29, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 6,109 hours, 4,156 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Screw
- Condition: Loose
- Location: Chart Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER G6 TRIPPED,  FOLLOWED BY A SMOKE ODOR.   FOUND LOOSE SCREW AT FIRST OFFICER`S  CHART HOLDER,  SHORTING TO THE LIGHT BAR.  SECURED THE SCREW AND TESTED GOOD.
